Dipòsit Digital de Documents de la UAB 52 registres trobats  1 - 10següentfinal  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
Polynomial differential systems with even degree have no global centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
Let x˙=P(x,y), y˙=Q(x,y) be a differential system with P and Q real polynomials, and let d=max⁡{degP,degQ}. A singular point p of this differential system is a global center if R2∖{p} is filled with periodic orbits. [...]
2021 - 10.1016/j.jmaa.2021.125281
Journal of mathematical analysis and applications, Vol. 503, Issue 1 (November 2021) , art. 125281  
2.
Phase portraits of (2;0) reversible vector fields with symmetrical singularities / Buzzi, Claudio (Universidade Estadual Paulista Júlio de Mesquita Filho. Instituto de Biociências, Letras e Ciências Exatas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Santana, Paulo (Universidade Estadual Paulista Júlio de Mesquita Filho. Instituto de Biociências, Letras e Ciências Exatas)
In this paper we study the phase portraits in the Poincaré disk of the reversible vector fields of type (2;0) having generic bifurcations around a symmetric singular point p. We also prove the nonexistence of any periodic orbit surrounding p. [...]
2021 - 10.1016/j.jmaa.2021.125324
Journal of mathematical analysis and applications, Vol. 503, Issue 2 (November 2021) , art. 125324  
3.
Limit cycles from a monodromic infinity in planar piecewise linear systems / Freire, Emilio (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Ponce, Enrique (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Francisco (Universidad de Sevilla. Departamento Matemática Aplicada II)
Planar piecewise linear systems with two linearity zones separated by a straight line and with a periodic orbit at infinity are considered. By using some changes of variables and parameters, a reduced canonical form with five parameters is obtained. [...]
2021 - 10.1016/j.jmaa.2020.124818
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124818  
4.
Phase portraits and bifurcation diagram of the Gray-Scott model / Chen, Ting (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China)) ; Li, Shimin (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We give a complete classification of the phase portraits in the Poincaré disk for the cubic polynomial systems ˙ x = 1−x−axy2, ˙ y = −by + axy2, in R2 according with the values of its two parameters a and b. [...]
2021 - 10.1016/j.jmaa.2020.124840
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124840  
5.
16 p, 322.4 KB The center problem for Z2-symmetric nilpotent vector fields / Algaba, Antonio (Universidad de Huelva. Departamento de Matemáticas) ; García, Cristóbal (Universidad de Huelva. Departamento de Matemáticas) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We say that a polynomial differential system x˙=P(x,y), y˙=Q(x,y) having the origin as a singular point is Z-symmetric if P(−x,−y)=−P(x,y) and Q(−x,−y)=−Q(x,y). It is known that there are nilpotent centers having a local analytic first integral, and others which only have a C first integral. [...]
2018 - 10.1016/j.jmaa.2018.05.079
Journal of mathematical analysis and applications, Vol. 466, Issue 1 (October 2018) , p. 183-198  
6.
21 p, 459.5 KB On the computation of Darboux first integrals of a class of planar polynomial vector fields / Ferragut, Antoni (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló) ; Galindo, Carlos (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló) ; Monserrat, Francisco (Universitat Politècnica de València. Institut Universitari de Matemàtica Pura i Aplicada)
We study the class of planar polynomial vector fields admitting Darboux first integrals of the type ∏ri = 1fαii, where the αi's are positive real numbers and the fi's are polynomials defining curves with only one place at infinity. [...]
2019 - 10.1016/j.jmaa.2019.05.052
Journal of mathematical analysis and applications, Vol. 478, Issue 2 (October 2019) , p. 743-763  
7.
17 p, 389.6 KB Periodic solutions of linear, Riccati, and Abel dynamic equations / Bohner, Martin (Missouri S&T) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. [...]
2019 - 10.1016/j.jmaa.2018.10.018
Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749  
8.
15 p, 488.5 KB On central configurations of the κn-body problem / Barrabés Vera, Esther (Universitat de Girona) ; Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya)
We consider planar central configurations of the Newtonian κn-body problem consisting in κ groups of regular n-gons of equal masses, called (κ,n)-crown. We derive the equations of central configurations for a general (κ,n)-crown. [...]
2019 - 10.1016/j.jmaa.2019.04.010
Journal of mathematical analysis and applications, Vol. 476, Núm. 2 (August 2019) , p. 720-736  
9.
17 p, 411.0 KB Singularities of inner functions associated with hyperbolic maps / Evdoridou, Vasiliki (The Open University) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Sixsmith, David J. (University of Liverpool)
Let f be a function in the Eremenko-Lyubich class B, and let U be an unbounded, forward invariant Fatou component of f. We relate the number of singularities of an inner function associated to f $w ith the number of tracts of f. [...]
2019 - 10.1016/j.jmaa.2019.04.045
Journal of mathematical analysis and applications, Vol. 477, Issue 1 (September 2019) , p. 536-550  
10.
21 p, 408.3 KB Zero entropy for some birational maps of C² / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this study, we consider a special case of the family of birational maps f:C² → C² , which were dynamically classified by [13]. We identify the zero entropy subfamilies of f and explicitly give the associated invariant fibrations. [...]
2019 - 10.1016/j.jmaa.2018.11.047
Journal of mathematical analysis and applications, Vol. 474, Issue 2 (June 2019) , p. 765-781  

Dipòsit Digital de Documents de la UAB : 52 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.